Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 9, Pages 587-602
http://dx.doi.org/10.1155/S0161171201004860

Evolutionary equation of inertial waves in 3-D multiply connected domain with Dirichlet boundary condition

Department of Mathematics, Faculty of Physics, Moscow State University, Moscow 117234, Russia

Received 23 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pavel A. Krutitskii, “Evolutionary equation of inertial waves in 3-D multiply connected domain with Dirichlet boundary condition,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 9, pp. 587-602, 2001. doi:10.1155/S0161171201004860